# SDR CA971216049

- Difficulty date: December 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC3
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Stiffener
- Condition: Cracked
- Location: Rt Elev Te
- Part time: 13,942 hours
- Component: C3TEI106
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TRAILING EDGE OF ELEVATOR SKIN FOUND SEPARATED.  CLOSER EXAMINATION FOUND STIFFENER CRACKED AT RIVET HOLES AND BROKEN THROUGH IN 3 PLACES.  INTERGRANULAR CORROSION FOUND ON STIFFENER.  SKIN OK.  AIRCRAFT TT:  13,469.
